# SDR DALA2020020390810

- Difficulty date: January 28, 2020
- Submitted: February 3, 2020
- Operation: Air carrier
- Aircraft: N682DA
- Make and model: Boeing 757232
- Aircraft serial: 26958
- Aircraft time: 84,628 hours, 38,191 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Condition: Detached
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AIRCRAFT 682, L/P 6457370) OVERHEAD EXIT SIGN NEAR OVER WING EXIT HAS FALLEN OFF. CORRECTIVE ACTION: RE-SECURED SAME. NO PROBLEM AT THIS TIME.
